Its the time where you are introducing exogenous T (injections) into your system and you are also still producing T naturally so your levels are high and you feel good. Then gradually over 4-6 weeks your natural system shuts down and your body has to change over to naturally relying on the exogenous T. And it sucks. But it gets better.
Oh wow… ok that’s why they say wait 4-6 weeks… I see the light.
I spoke to my provider and we agreed on sticking to the new dosage for the length suggested.
Thanks for your guidance. Much appreciated.
Watts is right. It takes time for your body to adjust. It can be a bit of a roller coaster in the beginning. I know it was for me. DONT CHANGE VARIABLES UNLESS YOUR IN TROUBLE. I’m talking obvious gyno. High high blood pressure. Stuff like that. Even then dont have a knee jerk reaction. Your dosage is low. You will be fine. I believe you said you did bloodwork. Good. Look at it. Post it. It will give you an idea where you stand.
You need to be a little more realistic in your expectations, your levels will be fluctuating for the first 6 weeks. Changing your protocol just reset the clock, now it’s another 6 weeks until levels are stable, you make another change and it starts all over. If you don’t stop playing around with the dosages, you will never see any benefit from TRT.
I’m on a new protocol myself and fully expect my nipples to get very warm and sensitive by weeks 4-5, but I know it will pass as it always does once I reach the end of the 6th week, after that it’s smooth sailing.
The onset of testosterone treatment will only occur in your remain in a stable state.
I understand and will take your guidance to heart. I did not fully comprehend the 4-6 weeks until your last post. Now I get it… puts me at ease.
So I am going through a normal process that is expected. Slight e2 side effects and mood changes… then it shabalizss and I can make a decision from there.
Thanks fellas this helps more than you know.
Sweet I usually have issues taking blood test, but this time no problem. I used to get light headed and pass out at times. I guess the more you do it, the less of an issue it is.
Anyways I will have results in a couple days of free T and T + e2 sensitive.
Sticking to same protocol and will not change for takeaway 5 more weeks.
Ok guys I got part of my lab test back and holy shiz I’m high in T.
I am at 140 right now with the 400iu twice a week for fertility. No ai. They said they will give me my e2 Monday because it takes longer to return. I was taking 100 for first 4 weeks without anything and last week started he hcg and 120… approximately 7 days before this test.
I need to get below range. Obviously it is too much. Maybe I should stick to 100? 80? I don’t know. I’ll be ok with such a high free T right?
Your should consider 45mg twice weekly (90mg weekly), a year ago these levels would have been in range.
Ok so with labcorp they would Of had this in range but recently dropped the range?
So nothing to be worried about… my e2 must be high because I don’t feel shit.
Strange that your labcorp ranges are different than mine.
Systemlord I’ve been doing daily subq. When should I switch to the twice weekly? Took one today. Should I just wait 3.5 and start there?
Sounds like they recently changed. When did you last take it?
I’m a little worried with these numbers , but also relieved because I know it’s working. However i don’t feel like I have a high t in my body either. I’m so glad I took this test. Will have a full lab in 6 weeks.
December. But they changed it a few years back. It used to be like 450-1200. I wouldn’t worry about your numbers being too high.
Keep doing daily and just lower the dosage.
Ok will do . Thanks.
What about free t. I guess it’s not crazy far above normal and it will go down in a few days anyways.
yeah not crazy high
Thanks bro. I was really worried for a second.
We are all going to experience highs and lows during our protocols and getting a glimpse in time for blood work is just that. Being slightly over in ranges its just at that moment.
Understand thanks again.
Btw looking at this it probably means I have a solid SHGB. At least I respond well